MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 115-203
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Patient reports a rupture, side unspecified.Device has been explanted.
 
Event or Problem Description
Patient reports a right side rupture.Device has been explanted.
 
Event or Problem Description
Patient reports a right side rupture.Device has been explanted.
 
Event or Problem Description
Patient reports a right side rupture.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified; broken shell and others, black particles on the shell and underweight.A visual and microscopic analysis was performed which identified; sharp broken on posterior.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp broken on posterior assessed as an unidentified (tear) opening.Additional, changed, and/or corrected data: d.10, h.3, h.6.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9558454
Report Number9617229-2019-23315
Device Sequence Number2341575
Product Code FTR
UDI-Device Identifier10888628002333
UDI-Public10888628002333
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2020
Device Model Number115-203
Device Catalogue Number115-203
Device Lot Number2719043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer03/19/2020
06/23/2020
09/22/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date04/16/2020
07/21/2020
10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR